# SDR DALA13016255812

- Difficulty date: April 11, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 36,158 hours, 11,774 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 490 S24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKES ON SKIN BS 490 S24L.  REMOVED DAMAGE, INSPECTED, AND FABRICATED REPAIR IAW SRM 53-00-01.  INSTALLED REPAIR AND APPLIED CIC TO REPAIR AREA AND RESTORED FINISH TO EXTERIOR.  COMPLETED REPAIR IAW SRM 53-00-01.
